Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Acid reflux, indigestion, headache, constipation. Prescribed omeprazole. Feeling pain in the stomach, knees, getting cramps, worst headaches, slimy stools. Reasons?

I suffered with acid reflux and indigestion a few months ago then I become quite ill sickness, headaches and constipation . I went to the doctors and they prescribed me omerprazole and told me to take one a day to help with the acid. Recently I have had what I think is a stomach virus and so have some of my work colleges. I feel terrible and now the headaches are getting worse. I ve lost a stone in 3months and feel worse after eating I ve been drinking lots of water but am now belching considerably, recently I have been getting cramp in my legs, stomach and feet my knees ache and my stools appear slimy and a peculiar shape, I m at my wits end!
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
hi jason
looks like you have a sensitive intestine (irritable bowel) but if you have lost significant weight then better to get yourself evaluated with some basic blood stool test and thyroid function test just tot be sure we are not missing some thing
dont get preoccupied with your illness
try destressing, regulars walks and eating habits with regular medications will help you
may need help of a psychiatrist
hope this ans your query
feel free to get back in case of any questions
wish you a speedy recovery
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor